Header

UZH-Logo

Maintenance Infos

Flächen vom Grad 8 im IP4


Okonek, C (1986). Flächen vom Grad 8 im IP4. Mathematische Zeitschrift, 191(2):207-223.

Statistics

Citations

40 citations in Web of Science®
37 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:29
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01164025
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0191&DMDID=dmdlog21

Download

Full text not available from this repository.
View at publisher